# SDR SWAA2022021069628

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,553 hours, 27,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE IS HANGING DOWN OUT OF BUSTLE ; / [01] REPOSITIONED SLIDE IN BUSTLE PER MT 725-61-06
